# SDR ABXA2014032850

- Difficulty date: March 28, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE WEB CORRODED AT NR 11 SLAT AREA BETWEEN OTBD AUXILIARY TRACK & MAIN TRACK.  R & R NOSE BEAM SECTION PN 114T2300-200 IDING 7075-T6 .050 PO 0048004 IAW DWG 114T2300 & SRM 51-40-02 & 51-30-01.  SDR INFORMATION CORRODED, PN 114T2300-200, SN NSN, EXACT STRINGER & WS LOC ON ACFT FROM OSS 929 TO OSS 945.  ACFT WAS GNDED.
